Vol. 2, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Semiclassical approximation of the magnetic Schrödinger operator on a strip: dynamics and spectrum

Mouez Dimassi

Vol. 2 (2020), No. 1, 197–215
Abstract

In the semiclassical regime (i.e., ϵ 0), we study the effect of a slowly varying potential V (ϵt,ϵz) on the magnetic Schrödinger operator P = Dx2 + (Dz + μx)2 on a strip [a,a] × z. The potential V (t,z) is assumed to be smooth. We derive the semiclassical dynamics and we describe the asymptotic structure of the spectrum and the resonances of the operator P + V (ϵt,ϵz) for ϵ small enough. All our results depend on the eigenvalues corresponding to Dx2 + (μx + k)2 on L2([a,a]) with Dirichlet boundary condition.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/tunis

We have not been able to recognize your IP address 3.236.214.19 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
semiclassical analysis, periodic Schrödinger operator, Bohr–Sommerfeld quantization, spectral shift function, asymptotic expansions, limiting absorption theorem
Mathematical Subject Classification 2010
Primary: 35P20, 47A55, 47N50, 81Q10, 81Q15
Milestones
Received: 10 October 2018
Revised: 17 November 2018
Accepted: 2 December 2018
Published: 22 March 2019
Authors
Mouez Dimassi
IMB
Université Bordeaux I
33405 Talence
France